# SDR MWEA00903

- Difficulty date: October 16, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,266 hours, 82,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 991245321
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME MISDRILLED, STATION 313, BETWEEN LONGERONS 26 LEFT AND 29 LEFT.  FABRICATED AND INSTALLED LONGERON REPAIR PARTS.
